# SDR CA090709001

- Difficulty date: July 4, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,203 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 10600646201
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE GOVERNOR WAS HUNTING DURING FLIGHT. TROUBLESHOOTING REVEALED A FAULTY GOVERNOR SIGNAL FROM THE MAGNETO (TC# 20090709001)
